# SDR SWIA2020081151720

- Difficulty date: July 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL IS CORRODED. BETWEEN F.S. 409+128 TO F.S. 559.   (C-CHECK) RO 8/8/2020    REPAIRED R/H PRESSURE FLOOR SILL CORROSION DAMAGE BETWEEN F.S. 409+128 AND F.S 559 IAW DISPOSITION 1.2 OF BOMBARDIER REO
